- Principles of inclusion and exclusion for fuzzy sets
Number of the records: 1  

Principles of inclusion and exclusion for fuzzy sets

  1. KUKOVÁ, Mária - NAVARA, Mirko. Principles of inclusion and exclusion for fuzzy sets. In Fuzzy Sets and Systems. - Amsterdam : Elsevier B.V., 2013. ISSN 0165-0114, 2013, vol. 232, pp. 98-109. Available on: https://doi.org/0.1016/j.fss.2013.02.014.
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.